Stationarity of a stochastic population flow model

Autor(en): Stadje, W 
Stichwörter: Mathematics; special processes; Statistics & Probability
Erscheinungsdatum: 1999
Herausgeber: APPLIED PROBABILITY TRUST
Journal: JOURNAL OF APPLIED PROBABILITY
Volumen: 36
Ausgabe: 1
Startseite: 291
Seitenende: 294
Zusammenfassung: 
We consider a classical population flow model in which individuals pass through n strata with certain state-dependent probabilities and at every time t = 0, 1,2,..., there is a stochastic inflow of new individuals to every stratum. For a stationary inflow process we prove the convergence of the joint distribution of group sizes and derive the limiting Laplace transform.
ISSN: 00219002
DOI: 10.1017/S002190020001706X

Show full item record

Google ScholarTM

Check

Altmetric